# SDR FDEA202201190095

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,057 hours, 21,966 cycles
- Engine time: 128 hours, 57 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: CF680C2D1F
- Part serial: 702834
- Condition: Failed
- Location: N/A
- Part time: 80,867 hours, 17,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOVE 10 K FEET . RECEIVED A RED U/L REVERSER LIGHT NR 1 ENG.  ACCOMPANIED BY SIGNIFICANT VIBRATIONS. SHUTDOWN  ENG IAW QRH.  ON LANDING, LIGHT TURNED TO AMBER.   EMERGENCY DECLARED RTB  ON INSPECTION OF # 1 THRUST REVERSER, FOUND O/B CENTER DRIVER UNIT BRAKE HANDLE NOT IN STOWED.   STOWED BRAKE HANDLE & CARRIED OUT WINDMILL INSP IAW AMM 72-00-05-200-831. NO DISCREPANCIES NOTED.  R & R ENG 1 L/H CDU. RIG/OPS CK OK.
